# SDR A6WA201441138

- Difficulty date: February 11, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACH CLIPS AT FS 280 LBL 9 INBD & OTBD SIDES ARE CRACKED.  R & R CLIPS WITH SERVICEABLE PARTS IAW 601R-53-11-171 REV D DATED 13-FEB-07.
